# SDR DALA2025122209309

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 81,079 hours, 10,176 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER S-4R REPAIR, FR 60 TO FR 63.   COMPLIED WITH ERA 630736-14. (1361267)
